EconPapers    
Economics at your fingertips  
 

Set Contractions and KKM Mappings in Banach Spaces

A. Razani and N. Karamikabir

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

Some fixed point theorems for generalized set contraction maps and KKM type ones in Banach spaces are presented. Moreover, a new generalized set contraction is introduced. As an application, some coincidence theorems for KKM type set contractions are obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/346094.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/346094.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:346094

DOI: 10.1155/2013/346094

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:346094